# SDR 2003UALA00922

- Difficulty date: December 1, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 40,419 hours, 28,822 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SHEAR TIE CRACKED STA 597, STR 8L & 11L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SHEAR TIES.
